# SDR ASOA201000979

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,160 hours, 14,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT 2ND FROM FRONT IS INOP.    RELAMPED CEILING EMERGENCY LIGHT 2ND FROM FRONT IAW AMM 33-51-16. OPS CHECK GOOD.  RELAMPED CEILING EMERGENCY LIGHT 2ND FROM FRONT IAW AMM 33-51-16. OPS CHECK GOOD. (CLOSED)
